MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) for unit (b)(6) corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination determined no discrepancies or instances of non-conformity within the dhr that could have contributed to the reported event.The cam product instructions for use (ifu) lists skin irritation and allergic skin reaction as potential risks associated with device use.This report has been compiled in accordance with the mandatory reporting requirements set forth under 21 cfr part 803 for serious injuries.The submission of this report is not to be construed as an acknowledgement by bardy diagnostics of any defect or malfunction in the product described herein.
 
Event or Problem Description
As written from the complaint (b)(4) description: "patient experienced irritation and burning while wearing the device.Went to urgent care and was prescribed medication" additional information: the patient indicated that the irritation spread between the collarbone down to the stomach.The patient indicated that they visited a medical professional that prescribed oral prednisone daily for a 5-day period.Bardy diagnostics was made aware that the patient's irritation was "no longer red" following their treatment.The device was requested to be returned on 13 nov 2024.At the time of this report, the device has not been obtained to perform an investigation or failure analysis.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
WA
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 
MDR Report Key20846909
Report Number3014226707-2024-02270
Device Sequence Number19815497
Product Code DSH
UDI-Device Identifier20851398007010
UDI-Public20851398007010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/25/2025
Device Model NumberB7000
Device Lot Number188069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexUnknown